Ridocof (Paracetamol + Phenelyphrine + Dextromethorpan)

Ridocof (Paracetamol + Phenelyphrine + Dextromethorpan)

Regular price
₱7.00
Sale price
₱7.00
Regular price
Sold out
Unit price
per 
Shipping calculated at checkout.

  • Paracetamol 325mg/Phenylephrine 25mg/ Dextromethorphan hydrobromide 10mg Capsule
  • ANALGESIC/ ANTIPYRETIC, NASAL DECONGESTANT/ ANTITUSSIVE
  • This medicine is used for the relief of cough, clogged nose, postnasal drip, headache, body aches, and fever associated with the common cold, sinusitis, flu, and other minor respiratory tract infections. It also helps decongest sinus openings and passages.
  • Adults and children 12 years and older: Orally, 1 capsule every 6 hours.

    Or, as recommended by a doctor.

     

     

    Store at temperatures not exceeding 30degC